International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Fast Multiplication on Elliptic Curves over Small Fields of Characteristic Two

Authors:
Volker Müller
Download:
DOI: 10.1007/s001459900045
Search ePrint
Search Google
BibTeX
@article{jofc-1998-14250,
  title={Fast Multiplication on Elliptic Curves over Small Fields of Characteristic Two},
  journal={J. Cryptology},
  volume={11},
  pages={219-234},
  doi={10.1007/s001459900045},
  author={Volker Müller},
  year=1998
}